Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 5 (1995), 1117-1134.
Convergence and approximation of inertial manifolds for evolution equations
This paper discusses the existence and the convergence of inertial manifolds for approximations to semi-linear evolution equations in Banach spaces. Our approximation considered here is closely related to Chernoff's product formulas. It is shown that the approximation possesses an inertial manifold and this manifold converges to the inertial manifold for the evolution equation. A "parabolic" version of Chernoff's lemma is established and used to prove the convergence theorems. As an application the schemes of "Crank-Nicholson type" are considered. Finally, the existence of inertial manifolds for the evolution equation is discussed under the condition that the approximations possess inertial manifolds.
Differential Integral Equations, Volume 8, Number 5 (1995), 1117-1134.
First available in Project Euclid: 20 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34D45: Attractors [See also 37C70, 37D45] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations
Kobayasi, Kazuo. Convergence and approximation of inertial manifolds for evolution equations. Differential Integral Equations 8 (1995), no. 5, 1117--1134. https://projecteuclid.org/euclid.die/1369056046